# SDR HNAA2014043000142

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 56,515 hours, 63,564 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF BIRDSTRIKE UNDER RT HORIZONTAL STABILIZER.  PERFORMED BIRDSTRIKE INSPECTION, FUSELAGE TO NACELLE DE-ICE BOOT HAS 2 SMALL HOLES AND SMALL CUT TO REMOVE REMAINS. NO OTHER DEFECTS FOUND.
